MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568530
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a feeding tube replacement procedure on (b)(6) 2020.According to the complainant, on (b)(6), 2020, patient was hospitalized due to reflux of stomach contents and nutrients that occurred.The physician attributes the reflux to the malfunction of the device.The device was replaced with a new endovive one step button.
 
Additional Manufacturer Narrative
Block h6 (device codes): problem code 2978 captures the reportable event of blockage in the button causing the reflux of stomach contents.Block h10: a visual examination of the revealed that there is no visual damage on the complaint device.The obturator was inserted inside the device and no issues were found.Based on the information available and the analysis performed, the unit returned did not show evidence of either the alleged issue or any defect that could have contributed to the event reported, therefore, it was concluded that the investigation conclusion code of this event will be documented as no problem detected since the device complaint or problem cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed, and from the information available this device was used per the directions for use (dfu).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a feeding tube replacement procedure on (b)(6), 2020.According to the complainant, on (b)(6), 2020, patient was hospitalized due to reflux of stomach contents and nutrients that occurred.The physician attributes the reflux to the malfunction of the device.The device was replaced with a new endovive one step button.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10232541
Report Number3005099803-2020-02611
Device Sequence Number11536416
Product Code KGC
UDI-Device Identifier08714729149941
UDI-Public08714729149941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model NumberM00568530
Device Catalogue Number6853
Device Lot Number0024537655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR